MathSciNet Relay Station
MathSciNet bibliographic data
MR2052599 11J70 (11J83 37A45 37E05)
Haas, Andrew; Molnar, David Metrical Diophantine approximation for continued fraction like maps of the interval. Trans. Amer. Math. Soc. 356 (2004), no. 7, 2851–2870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement